Some Fixed Point Theorems in -Metric Space Endowed with Graph
Maria Samreen,
Tayyab Kamran and
Naseer Shahzad
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We define some notions of contraction mappings in -metric space endowed with a graph and subsequently establish some fixed point results for such classes of contractions. According to the applications of our results, we obtain fixed point theorems for cyclic operators and an existence theorem for the solution of an integral equation.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/967132.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/967132.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:967132
DOI: 10.1155/2013/967132
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().